# SDR HNAA0300041

- Difficulty date: September 3, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N342
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 18,292 hours, 18,803 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249047
- Part serial: 940311
- Condition: Defective
- Location: Zone 400
- Part time: 10,737 hours, 3,334 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF APPROX. 300 FT. NR 1 ENGINE TQ WENT TO 137 PERCENT.
